Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/30551
Title: Экстремальное свойство некоторых поверхностей в n-мерном евклидовом пространстве
Authors: Берник, В. И.
Ковалевская, Э. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1974
Citation: Матем. заметки. 1974. Т. 15, №2. С. 247–254
URI: http://elib.bsu.by/handle/123456789/30551
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.